# SDR HEEA968017

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 412075008111
- Condition: Defective
- Location: Nr 2 Torque
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE METER #2 WILL NOT GO BELOW 35%.
